Share This Article:

Permanence and Globally Asymptotic Stability of Cooperative System Incorporating Harvesting

Full-Text HTML XML Download Download as PDF (Size:182KB) PP. 627-632
DOI: 10.4236/apm.2013.37082    2,722 Downloads   4,335 Views Citations

ABSTRACT

The stability of a kind of cooperative models incorporating harvesting is considered in this paper. By analyzing the characteristic roots of the models and constructing suitable Lyapunov functions, we prove that nonnegative equilibrium points of the models are globally asymptotically stable. Further, the corresponding nonautonomous cooperative models have a unique asymptotically periodic solution, which is uniformly asymptotically stable. An example is given to illustrate the effectiveness of our results.

Cite this paper

F. Wei and C. Li, "Permanence and Globally Asymptotic Stability of Cooperative System Incorporating Harvesting," Advances in Pure Mathematics, Vol. 3 No. 7, 2013, pp. 627-632. doi: 10.4236/apm.2013.37082.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.